Alert archive / Alabama / River Flood Warnings in 2009
River Flood Warning 76, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at Dec 14, 2009, 7:38 PM CST for Coffee County, Alabama. It took effect at Dec 15, 2009, 3:10 AM CST. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Dec 14, 2009, 7:38 PM CST (01:38 UTC)
- In effect from
- Dec 15, 2009, 3:10 AM CST
- Expired
- Dec 16, 2009, 9:00 PM CST
- In force
- 42 hr
- Issued by
- NWS Tallahassee, FL
- Flood severity
- Moderate
County Coffee County, AL
The river
Written for the forecast point Pea River at Elba (US 84) (ELBA1). The gauge peaked at 33.73 ft at Dec 15, 2009, 4:00 PM CST.
- Action stage
- 25 ft
- Minor stage
- 30 ft
- Moderate stage
- 32 ft
- Major stage
- 46 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02364000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS42 KTAE 150138
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
838 PM EST MON DEC 14 2009
...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FLOOD WARNING FOR
THE PEA RIVER AT ELBA AFFECTING COFFEE COUNTY...
...MODERATE FLOODING IS FORECAST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.
&&
ALC031-160138-
/O.NEW.KTAE.FL.W.0076.091215T1605Z-091217T1400Z/
/ELBA1.2.ER.091215T1605Z.091216T1200Z.091217T0800Z.NO/
838 PM EST MON DEC 14 2009
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* FLOOD WARNING FOR
THE PEA RIVER AT ELBA.
* FROM TUESDAY MORNING TO THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 PM MONDAY THE STAGE WAS 24.8 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND CONTINUE TO
RISE TO NEAR 33.6 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD
STAGE BY THURSDAY MORNING.
* IMPACT...AT 35.0 FEET...FLOODING ON THE PEA RIVER WILL AFFECT LOW LYING HOUSES
AND STREETS EAST OF HIGHWAY 189 SOUTH NEAR ELBA.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME TUE WED THU FRI SAT
PEA RIVER
ELBA 30 24.8 MON 08 PM 28.5 33.6 28.8 21.6 15.3
$$4 follow-up statements
000
WGUS82 KTAE 150836
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
336 AM EST TUE DEC 15 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...
PEA RIVER AT ELBA AFFECTING COFFEE COUNTY
...MODERATE FLOODING IS FORECAST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.
&&
ALC031-160836-
/O.EXT.KTAE.FL.W.0076.091215T0910Z-091217T2030Z/
/ELBA1.2.ER.091215T0910Z.091216T0600Z.091217T1430Z.NO/
336 AM EST TUE DEC 15 2009
...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...THE FLOOD WARNING CONTINUES
FOR
THE PEA RIVER AT ELBA.
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 3:00 AM TUESDAY THE STAGE WAS 29.5 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND CONTINUE TO RISE
TO NEAR 37.7 FEET BY EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD
STAGE BY LATE THURSDAY MORNING.
* IMPACT...AT 37.0 FEET...FLOODING WILL AFFECT MANY HOMES OUTSIDE THE LEVEE IN
ELBA. FLOOD WATER IS EXPECTED TO RUN THROUGH THE SEABOARD COAST RAILROAD CUT
IN THE LEVEE.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME WED THU FRI SAT SUN
PEA RIVER
ELBA 30 29.5 TUE 03 AM 37.4 31.0 23.1 15.9 M
$$000
WGUS82 KTAE 151545
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1045 AM EST TUE DEC 15 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...
PEA RIVER AT ELBA AFFECTING COFFEE COUNTY
...MODERATE FLOODING IS OCCURRING AND EXPECTED TO CONTINUE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.
&&
ALC031-161545-
/O.EXT.KTAE.FL.W.0076.000000T0000Z-091218T0649Z/
/ELBA1.2.ER.091215T0850Z.091216T0600Z.091218T0049Z.NO/
1045 AM EST TUE DEC 15 2009
...FLOOD WARNING EXTENDED UNTIL LATE THURSDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
THE PEA RIVER AT ELBA.
* UNTIL LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM TUESDAY THE STAGE WAS 32.6 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 38.4 FEET BY AFTER MIDNIGHT
TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY EVENING.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME WED THU FRI SAT SUN
PEA RIVER
ELBA 30 32.6 TUE 10 AM 38.0 32.6 26.9 20.6 14.9
$$
DUGGAN000
WGUS82 KTAE 160056
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
756 PM EST TUE DEC 15 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...
PEA RIVER AT ELBA AFFECTING COFFEE COUNTY
...MODERATE FLOODING IS OCCURRING AND EXPECTED TO CONTINUE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.
&&
ALC031-170056-
/O.EXT.KTAE.FL.W.0076.000000T0000Z-091217T0742Z/
/ELBA1.2.ER.091215T0850Z.091216T0600Z.091217T0142Z.NO/
756 PM EST TUE DEC 15 2009
THE FLOOD WARNING CONTINUES FOR
THE PEA RIVER AT ELBA.
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 PM TUESDAY THE STAGE WAS 33.7 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 33.8 FEET BY AFTER MIDNIGHT
TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING.
* IMPACT...AT 35.0 FEET...FLOODING ON THE PEA RIVER WILL AFFECT LOW LYING HOUSES
AND STREETS EAST OF HIGHWAY 189 SOUTH NEAR ELBA.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME WED THU FRI SAT SUN
PEA RIVER
ELBA 30 33.7 TUE 07 PM 33.3 27.5 22.3 16.5 12.6
$$000
WGUS82 KTAE 161504
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1004 AM EST WED DEC 16 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...
PEA RIVER AT ELBA AFFECTING COFFEE COUNTY
...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.
&&
ALC031-170300-
/O.EXT.KTAE.FL.W.0076.000000T0000Z-091217T0300Z/
/ELBA1.2.ER.091215T0850Z.091215T2200Z.091216T2100Z.NO/
1004 AM EST WED DEC 16 2009
THE FLOOD WARNING CONTINUES FOR
THE PEA RIVER AT ELBA.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:00 AM WEDNESDAY THE STAGE WAS 31.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS
AFTERNOON.
* IMPACT...AT 30.0 FEET...MINOR FLOODING WILL AFFECT FARMLAND ALONG THE PEA RIVER NEAR ELBA.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME THU FRI SAT SUN MON
PEA RIVER
ELBA 30 31.5 WED 09 AM 25.8 17.8 13.3 10.4 9.9
$$
DUGGANWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Dec 14, 6:50 PM CST, 48 minutes earlier.
Area forecast discussion, Dec 14, 6:50 PM CST, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
750 PM EST MON DEC 14 2009
.DISCUSSION...LATEST SURFACE ANALYSIS SHOWS A QUASI-STATIONARY FRONT
STRETCHED EAST TO WEST ACROSS OUR NORTHERN TIER GEORGIA ZONES AND
THE SOUTHEAST CORNER OF ALABAMA. LOCAL RADARS SHOW WIDESPREAD
SHOWERS AND THUNDERSTORMS ALONG AND NORTH OF THIS BOUNDARY. A FEW OF
THE STORMS HAVE BEEN STRONG TO SEVERE WITH ONE BRIEF TORNADO
CONFIRMED IN DALE COUNTY ALABAMA. ADDITIONALLY...VERY HEAVY RAINS
ARE FALLING ON ALREADY SATURATED SOILS ACROSS SE ALABAMA AND OUR
NORTHERNMOST GEORGIA ZONES WHERE A FLASH FLOOD WATCH IS IN EFFECT.
A FLASH FLOOD WARNING IS CURRENTLY IN EFFECT FOR COFFEE...DALE AND
NORTHERN HENRY COUNTIES UNTIL 1030 PM CST AND CLAY...QUITMAN AND
RANDOLPH COUNTIES IN GEORGIA UNTIL 130 AM EST. AS A COLD FRONT
CURRENTLY WELL TO OUR NORTHWEST PRESSES FURTHER TO THE SOUTHEAST
...THE QUASI-STATIONARY BOUNDARY AND ASSOCIATED CONVECTION WILL SAG
SOUTHWARD OVERNIGHT. DUE TO THE TRAINING NATURE OF THIS ACTIVITY...
MORE WARNINGS ARE LIKELY THIS EVENING AND OVERNIGHT.
ASIDE FROM THE POTENTIAL FLOODING AND ISOLATED STRONG TO SEVERE
STORMS...WE ALSO WILL SEE ANOTHER NIGHT OF WIDESPREAD DENSE FOG
GENERALLY ALONG AND SOUTH OF THE QUASI-STATIONARY BOUNDARY INCLUDING
OUR COASTAL WATERS. A DENSE FOG ADVISORY WILL BE ISSUED SHORTLY FOR
THE LAND AREAS.
&&
.MARINE...LIGHT SOUTH TO SOUTHWEST WINDS ALONG WITH LOW SEAS CAN BE
EXPECTED THIS EVENING AND OVERNIGHT. HOWEVER...THE DENSE FOG ACROSS
MUCH OF THE MARINE AREA WILL CONTINUE UNTIL AT LEAST NOON TUESDAY.
&&
.AVIATION...CONDITIONS HAVE BEGUN TO DETERIORATE OVER MUCH OF THE
REGION WITH CIGS/VSBYS DROPPING QUICKLY. MANY LOCATIONS WILL SEE
PROLONGED PERIODS OF LIFR CONDITIONS OVERNIGHT. WITH RICH LOW LEVEL
MOISTURE AND A STATIONARY FRONTAL BOUNDARY OVER THE AREA...LOW CIGS
AND FG WILL CONTINUE INTO TUESDAY MORNING. CONDITIONS SHOULD IMPROVE
BY LATE MORNING ON TUESDAY WITH SUFFICIENT DAYTIME HEATING. A COLD
FRONT WILL MOVE THROUGH THE AREA TUESDAY AFTERNOON AND EVENING. SHRA
AND ISOLATED TSRA MAY BRIEFLY DROP VSBYS TO MVFR/IFR CONDITIONS.
ONCE THE FRONT MOVES THROUGH...EXPECT VFR/MVFR CONDITIONS INTO
TUESDAY EVENING.
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR THE FOLLOWING
ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.
GA...FLASH FLOOD WATCH THROUGH LATE TUESDAY NIGHT FOR THE FOLLOWING
ZONES: BAKER...BEN HILL...CALHOUN...CLAY...DOUGHERTY...
EARLY...IRWIN...LEE...MILLER...MITCHELL...QUITMAN...
RANDOLPH...TERRELL...TIFT...TURNER...WORTH.
FL...NONE.
GM...NONE.
&&
BARRY/AUSTIN/CAMPHazardous weather outlook, Dec 14, 3:54 AM CST, 15 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 454 AM EST MON DEC 14 2009 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-151100- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 454 AM EST MON DEC 14 2009 /354 AM CST MON DEC 14 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... WIDESPREAD DENSE FOG WILL IMPACT THE FORECAST AREA THROUGH THE MORNING HOURS WITH VISIBILITIES FALLING BELOW ONE QUARTER MILE AT TIMES. THESE REDUCED VISIBILITIES MAY RESULT IN SIGNIFICANT TRAVEL DELAYS FOR THE MORNING COMMUTE. ALTHOUGH THE FOG IS ANTICIPATED TO BECOME MORE PATCHY INLAND THROUGH THE DAY...WIDESPREAD FOG... LOCALLY DENSE WILL CONTINUE FOR THE COASTAL COUNTIES AND THE ADJACENT COASTAL WATERS. ANOTHER ROUND OF DENSE FOG IS ANTICIPATED TONIGHT AS THE COASTAL FOG SPREADS FURTHER INLAND. SHOWERS AND ISOLATED THUNDERSTORMS WILL BECOME MORE NUMEROUS THIS AFTERNOON...ESPECIALLY ACROSS THE NORTHWEST HALF OF THE AREA IN THE VICINITY OF A STALLED FRONTAL BOUNDARY. THIS RAINFALL WILL OCCUR OVER AREAS THAT HAVE SEEN SIGNIFICANT RAINFALL ALREADY IN THE PAST FEW DAYS...ESPECIALLY TO THE NORTH AND NORTHWEST OF DOTHAN AND ALBANY. IF THE THREAT OF A BAND OF HEAVIER RAINFALL OVER THESE AREAS BECOME GREATER...THAN FLOOD WATCHES MAY BE REQUIRED FOR PORTION OF SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... A COLD FRONT WILL PUSH SOUTH ACROSS THE AREA DURING TUESDAY AND THEN EXIT SOUTH OF THE COASTAL WATERS TUESDAY NIGHT. A ROUND OF SHOWERS AND STORMS IS ANTICIPATED ALONG AND AHEAD OF THE FRONT. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATE...A FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS AND HEAVY RAINFALL. OFFSHORE WINDS AND SEAS IN THE WAKE OF THE FRONT ARE EXPECTED TO APPROACH ADVISORY LEVELS OVER THE COASTAL WATERS TUESDAY NIGHT AND CONTINUE ELEVATED INTO THURSDAY MORNING AS STRONG HIGH PRESSURE BUILD TO OUR NORTH. THERE ARE INDICATIONS OF ANOTHER GULF OF MEXICO SYSTEM MOVING SOUTH OF THE REGION DURING THE LATER PORTION OF THE WEEK. AT THIS TIME MODEL GUIDANCE IS NOT IN AGREEMENT AS TO THE EVENTUAL TRACK OF THIS SYSTEM AND THEREFORE CONFIDENCE IN ANY POTENTIAL IMPACTS IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. MROCZKA/M BARRY
In the hours before
Special weather statement, Dec 14, 2:53 PM CST, 4 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 353 PM EST MON DEC 14 2009 ALZ065-142200- COFFEE- 253 PM CST MON DEC 14 2009 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR COFFEE COUNTY... * UNTIL 400 PM CST AT 254 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR EODA...OR 13 MILES WEST OF ELBA...MOVING EAST AT 30 MPH. THIS STORM WILL BE NEAR... ELBA BY 320 PM CST. NEW BROCKTON BY 335 PM CST. WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 25-CAMP
Local storm report, Dec 14, 4:31 PM CST, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
531 PM EST MON DEC 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TORNADO 7 SW ARITON 31.53N 85.80W
12/14/2009 COFFEE AL TRAINED SPOTTER
TRAINED SPOTTER REPORTED A TORNADO SOUTHWEST OF ARITON,
AL ALONG COUNTY ROAD 51.
&&
AUSTINLocal storm report, Dec 14, 4:45 PM CST, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
545 PM EST MON DEC 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TORNADO ROCKY HEAD 31.57N 85.77W
12/14/2009 DALE AL EMERGENCY MNGR
EMERGENCY MANAGER REPORTED DAMAGE IN ROCKY HEAD WITH
DOWNED TREES.
&&
AUSTINLocal storm report, Dec 14, 5:17 PM CST, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
617 PM EST MON DEC 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM FLASH FLOOD 3 NE ABBEVILLE 31.60N 85.21W
12/14/2009 HENRY AL EMERGENCY MNGR
WATER COVERING HIGHWAY 46 AT ABBIE CREEK.
&&
CAMPLocal storm report, Dec 14, 5:46 PM CST, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
646 PM EST MON DEC 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND DMG 3 SW ABBEVILLE 31.54N 85.29W
12/14/2009 HENRY AL EMERGENCY MNGR
TREE DOWN ON AUTOMOBILE ON STATE HIGHWAY 27 SOUTHWEST OF
ABBEVILLE.
&&
CAMPSpecial weather statement, Dec 14, 5:52 PM CST, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 652 PM EST MON DEC 14 2009 GAZ121-122-142-150100- CLAY-EARLY-RANDOLPH- 652 PM EST MON DEC 14 2009 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR CLAY...EARLY AND RANDOLPH COUNTIES... * UNTIL 800 PM EST AT 550 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR FORT GAINES...MOVING EAST AT 30 MPH. WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 25-CAMP
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 7:29 PM CST | River Flood Warning | TAE | Geneva | 8 days |
| Dec 14, 10:35 PM CST | Areal Flood Warning | TAE | Coffee, Dale, Henry | 8 hr |
| Dec 15, 6:59 AM CST | Areal Flood Warning | TAE | Coffee, Dale, Geneva, Henry, Houston | 8 hr |
| Dec 15, 1:04 PM CST | River Flood Warning | TAE | Henry | 36 hr |
Nearby
River Flood Warnings in Alabama, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.